Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hari Bercovici
Title: $H^\infty$ Operator theory and arithmetic in
Additional book information: Mathematical Surveys and Monographs, No. 26, American Mathematical Society, Providence, R.I., 1988, xii + 275 pp., $67.00. ISBN 0-8218-1528-8.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Pei Yuan Wu
Journal: Bull. Amer. Math. Soc. 21 (1989), 184-186